Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking micardis plus 80mg, blood pressure stable, experiencing flu and low immune system. Alternative treatment?

Hi - I am taking Micardis Plus 80mg and have been for 7 years, my blood pressure is stable and doctor is always happy with it, I have tried to wean myself off this medication twice over the time I have been on it and my blood pressure shoots up, however, I have made huge lifestyle changes and now vegetarian and have a lot of vegetables daily/ exercise regularly etc. I am experiencing constant flu s and low immune system and really want to get healthy without medications at all, hence why I am asking this questions of you not a doctor - they say stay on the drug I am very much into alternative caring for my body. Thanks
Asked On : Wed, 9 May 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

It is possible that some persons may be able to reduce or completely eliminate medications if they make significant lifestyle changes but this should be decided along with your doctor especially is the blood pressure rises with discontinuation.

Since you have changed your eating habits and activity you can ask you doctor whether it is possible to try a period without medication while monitoring the blood pressure to see if it increases.

There are different factors that affect blood pressure including family history and in some persons it may not be possible to cut out the medication altogether.

I hope this helps
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor